# SDR IS4R200500002

- Difficulty date: May 13, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N560X
- Make and model: Beech 95-B55
- Aircraft serial: TC968
- Engine: Cont IO470*
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: 45C40
- Part serial: 950820
- Condition: Cracked
- Location: Combustion
- Component: Heater Assy
- Component part number: D83A28
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER COR RECEIVED FROM CUSTOMER.  COMBUSTION TUBE FOUND CRACKED AT CROSSOVER PART WHICH CONNECTS THE INNER COMBUSTION TUBE TO THE OUTER COMBUSTION TUBE.  MALFUNCTION FOUND USING A PRESSURE DECAY TEST, EVEN THOUGH THIS TEST IS NOT REQUIRED ON THE D83A28 HEATER ASSY.  THE SERIAL NUMBER ON THE COMBUSION TUBE INDICATES IT WAS MFG IN AUG 1995.  RECOMMEND PRESSURE DECAY TESTS ON THESES HEATER ASSEMBLIES.  AD DOES NOT APPLY TO THESE HEATERS.  (K)
